Homogenization of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain
Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1390-1396
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_10_a12,
author = {V. A. Kondratiev and G. A. Chechkin},
title = {Homogenization of the {Lavrent'ev{\textendash}Bitsadze} {Equation} in a {Partially} {Perforated} {Domain}},
journal = {Differencialʹnye uravneni\^a},
pages = {1390--1396},
year = {2002},
volume = {38},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_10_a12/}
}
TY - JOUR AU - V. A. Kondratiev AU - G. A. Chechkin TI - Homogenization of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain JO - Differencialʹnye uravneniâ PY - 2002 SP - 1390 EP - 1396 VL - 38 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_10_a12/ LA - ru ID - DE_2002_38_10_a12 ER -
V. A. Kondratiev; G. A. Chechkin. Homogenization of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain. Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1390-1396. http://geodesic.mathdoc.fr/item/DE_2002_38_10_a12/